# SDR TWRA97134

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 53223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND E-ZONE RIGHT SIDE AISLE - AFT HALF OF FLOOR STRIP AND CROSS-OVER STRIP INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECKED OK PER MM 33-51-00.  (X)
